# SDR MWEA99161

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5520 · Elevator Structure
- Part: Tip
- Part number: 5918045502
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR TIP HAD TEMPORARY DOUBLER INSTALLED.  MTC REMOVED TEMPORARY DOUBLER AND INSTALLED PERMANENT.
